# SDR 2013FA0000200

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N767XJ
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 12,138 hours, 7,476 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu Compressor
- Part time: 8,191 hours
- Component: Apu, Garrtt
- Component part number: 38005761
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, K, B
- Precautionary procedure: G, H, A

## Discrepancy

DURING CRUISE, FLIGHT LEVEL 41.0, FLIGHT CREW BEGAN TO SMELL SMOKE AND NOTICED THE COCKPIT PAC WAS RUNNING HOT AND UNCONTROLLABLE. RAN CHECKLIST AND SHUTDOWN PAC. APPROXIMATELY FIVE MINUTES LATER, NOTICED THE CABIN PAC WAS ALSO RUNNING HOT AND UNCONTROLLABLE. FLIGHT CREW DONNED O2 MASKS AND BEGAN A DECENT. ELECTED TO DIVERT AND AN INFLIGHT EMERGENCY WAS DECLARED. CREW INITIATED CHECKLIST FOR CABIN PAC WHICH HAD CLIMBED TO 200 DEGREES. CHECKLIST DIRECTED THE CREW TO TAKE THE PAC TO FULL HOT TO TRY AND STABILIZE THE TEMP WHICH BEGAN COOLING AFTER THEY REACHED FL 16.0.  INSPECTION OF THE COCKPIT AND CABIN ACM'S REVEALED NO ABNORMALITIES. IT WAS LATER DISCOVERED THAT THE APU COMPRESSOR SEAL WAS LEAKING AND INTRODUCING OIL INTO THE BLEED AIR SYSTEM.  APU REMOVED AND, SEALS REPLACED. APU REINSTALLED.
